MathSciNet Relay Station
MathSciNet bibliographic data
MR2228171 (2007g:35179) 35Q30 (35B45 35B65 76D03 76D05)
Zhou, Yong On a regularity criterion in terms of the gradient of pressure for the Navier-Stokes equations in ${\Bbb R}\sp N$. Z. Angew. Math. Phys. 57 (2006), no. 3, 384–392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement